MDJunction - People Helping People
 
Ask a Question
12/14/2008 01:53 PM

Bad News for Me : (

Chanda
Chanda  
Posts: 2137
VIP Member

I've been on Zoloft since Nov. 19th and it was working ok, then around Thanksgiving my stomach started feeling weird, then a couple days later, I started to have diahrea Sick and now it has been over 2 weeks that Ive had it, I thought it would just go away, but it isnt and it is a side effect of Zoloft, but its been 2 weeks and nothing will stay in my stomach, not even the BRAT diet (bananas, rice, applesauce, toast), 7 up, hot tea, jello, nothing will stay in my stomach, I've take imodium, nothing works. Im miserable! I haven't been able to do my house work, nothing, and it even making me depressed. So, now I have to call my med. doc. tomorrow and tell them I cant take Zoloft anymore because I think it is what is causing my diahrea Sad

Now, they will have to find another med. for me and I'll have to wait a week or more to see if it will work and if not start all over again.

I just feel so miserable right now, Ive been in bed alot cuz Im sick of this.

So, everyone say prayers that they will find a right med. for me that wont make me gain a trillion lbs. and that will work and not make me sick.

Reply

12/14/2008 06:47 PM
Mike1975
Mike1975  
Posts: 137
Member

Always prayin for ya Chandra. You will find the right one eventually. Its a long road but your tough enough to make it.

12/15/2008 07:08 PM
crazy09
 
Posts: 434
Member

It is hard to find the right medicines. I have been through plenty.

I thought I had a cold and it has been a month so I had to go to the doctor today anyway for my b/p pills and found out I have bronchitis. I got Z pak antibiotic, Hitex for congestion and a decadron injection. I just read the enclosed pamphlets that come with meds and tell you all the bad stuff and now of course I am worried I will have an allergic reaction or bad side effect from all these stuff. I am praying for you. Keep me in your prayers as well.


12/16/2008 02:05 PM
Chanda
Chanda  
Posts: 2137
VIP Member

Thanks Mike, no R in Chanda tho, lol Wink

I know Crazy, Ive been thru tons of meds. already too. I will def. be praying for you! Hang in there!


12/16/2008 04:08 PM
Mike1975
Mike1975  
Posts: 137
Member

My and my "R". sorry. Hope your doing well!
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved